Varieties of topological groups generated by maximally almost periodic groups
Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 47-50
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_1_47_50,
author = {Sidney A. Morris},
title = {Varieties of topological groups generated by maximally almost periodic groups},
journal = {Colloquium Mathematicum},
pages = {47--50},
year = {1973},
volume = {28},
number = {1},
doi = {10.4064/cm-28-1-47-50},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-47-50/}
}
TY - JOUR AU - Sidney A. Morris TI - Varieties of topological groups generated by maximally almost periodic groups JO - Colloquium Mathematicum PY - 1973 SP - 47 EP - 50 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-47-50/ DO - 10.4064/cm-28-1-47-50 LA - en ID - 10_4064_cm_28_1_47_50 ER -
Sidney A. Morris. Varieties of topological groups generated by maximally almost periodic groups. Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 47-50. doi: 10.4064/cm-28-1-47-50
Cité par Sources :